# SDR USAASB02082

- Difficulty date: April 26, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FOUND EMERGENCY LIGHT ON END BAY OF SEAT 2C INOPERATIVE.  MAINTENANCE SPLICED A BROKEN WIRE UNDER THE SEAT.  (M)
